Toggle Main Menu Toggle Search

Open Access padlockePrints

Asymptotic behaviour of coupled systems in discrete and continuous time

Lookup NU author(s): Dr David SeifertORCiD



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Springer, 2018.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Paunonen L, Seifert D

Publication type: Article

Publication status: Published

Journal: Journal of Dynamics and Differential Equations

Year: 2018

Volume: 30

Issue: 2

Pages: 433-444

Print publication date: 01/06/2018

Online publication date: 22/08/2016

Acceptance date: 09/08/2016

Date deposited: 14/10/2019

ISSN (print): 1040-7294

ISSN (electronic): 1572-9222

Publisher: Springer


DOI: 10.1007/s10884-016-9547-1


Altmetrics provided by Altmetric